Kirkland Signature Acetaminophen PM 500 mg., 375 Capsules There are 2 active ingredients in Kirkland Signature Acetaminophen PM Gelcaps – Acetaminophen which acts as a pain reliever and fever reducer and Diphenhydramine which works by blocking histamine and acetylcholine, substances that your body produces. When histamine is reduced, you usually become drowsy in 45 to 60 minutes. Kirkland Signature Acetaminophen PM Gelcaps gives you relief from both pain and occasional sleeplessness. It is safe and non-habit forming and proven effective in reducing the difficulty in both falling asleep and staying asleep. Before taking this medication, please consult a doctor or pharmacist. If your pain or sleeplessness persists continuously for more than two weeks, your symptoms may be a symptom of a more serious underlying medical issue.
Temporarily Relieves: Headache Minor Aches and Pains Accompanied by Sleeplessness
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it. See our disclaimer
375 count bottle, Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness., 500 mg